# SDR ASAA2022092840098

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 31,833 hours, 9,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATED ON MASTER CAUTION RECALL. PACK EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. REF B737-900 FIM 21-53 TASK 821, LEFT PZTC BITE PREV FLT LOGGED "THIS PACK TCV" FAULT. FAULT RESETTABLE, PZTC BITE VERIFY GOOD W/O FAULTS. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULT LIGHTS.
